[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Paramedics/Glucogon

yes we have always been told if you have a glucagon shot you still need to go 
to the er. and our endo who is about 2 hrs away insists on being notified if 
we use a glucagon injection.
a severe low that long and glucagon will dump all the stored glucose out of 
the liver, and if for what ever reason he went low to begin with is still 
working and lowers his bs again it (glucagon shot) will not help, he will 
need iv and d50 given iv push. even after a seizure which basically dumps the 
glucose from the liver also you may need several doses of d50 until your bs 
recovers enough to stay stable on its own (ie nph wears off or goes past the 
peak or the last bolus of pumping wears off or the food eaten gets absorbed 
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml